Alert archive / Utah / Red Flag Warnings in 2007
Red Flag Warning 23, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Jul 8, 2007, 1:57 PM MDT. It took effect at Jul 9, 2007, 9:47 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2007, 1:57 PM MDT (19:57 UTC)
- In effect from
- Jul 9, 2007, 9:47 AM MDT
- Expired
- Jul 9, 2007, 10:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KSLC 081957 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 157 PM MDT SUN JUL 8 2007 UTZ427-433-434-082100- /O.CAN.KSLC.FW.W.0022.000000T0000Z-070709T0400Z/ WASATCH MOUNTAINS SOUTH OF I80 AND NORTHERN AND WESTERN SLOPES OF THE UINTA MOUNTAINS-SANPETE AND SEVIER VALLEYS- WEST CENTRAL DESERTS AND MOUNTAINS- 157 PM MDT SUN JUL 8 2007 ...RED FLAG WARNING IS CANCELLED FOR PORTIONS OF NORTHERN AND CENTRAL UTAH... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE RED FLAG WARNING FOR FIRE ZONES 427...433...AND 434. LIGHTER NORTHWEST WINDS HAVE DEVELOPED OVER THIS AREA WITH A MORE STABLE AIRMASS AT LOW LEVELS. WEATHER CONDITIONS ARE LESS SEVERE THAN RECENT DAYS. $$ UTZ426-090400- /O.NEW.KSLC.FW.W.0023.070709T1700Z-070710T0300Z/ /O.CON.KSLC.FW.W.0022.000000T0000Z-070709T0400Z/ WASATCH MOUNTAINS NORTH OF I80- 157 PM MDT SUN JUL 8 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR BREEZY WEST WINDS AND VERY LOW RELATIVE HUMIDITY FOR FIRE ZONE 426... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY FOR BREEZY WEST WINDS AND VERY LOW RELATIVE HUMIDITY FOR FIRE ZONE 426... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY. A RED FLAG WARNING REMAINS IN EFFECT THIS EVENING UNTIL 10 PM. WEST TO NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH HAVE DEVELOPED ACROSS THE BEAR RIVER VALLEY OF NORTHERN UTAH. IN ADDITION...RELATIVE HUMIDITY IS NEAR OR BELOW 15 PERCENT. THE WIND WILL DECREASE BY SUNSET ALONG WITH A MODEST INCREASE IN HUMIDITY. SEVERE FIRE WEATHER CONDITIONS WILL RE-DEVELOP MONDAY WITH BREEZY WEST TO NORTHWEST WINDS AND RELATIVE HUMIDITY AT OR BELOW 15 PERCENT. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ440-090400- /O.NEW.KSLC.FW.W.0023.070709T1700Z-070710T0300Z/ /O.CON.KSLC.FW.W.0022.000000T0000Z-070709T0400Z/ SOUTH CENTRAL UTAH- 157 PM MDT SUN JUL 8 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR BREEZY WEST WINDS AND VERY LOW RELATIVE HUMIDITY FOR FIRE ZONE 440... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY FOR BREEZY WEST WINDS AND VERY LOW RELATIVE HUMIDITY FOR FIRE ZONE 440... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY. IN ADDITION...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. HOT AND BREEZY CONDITIONS HAVE RETURNED TO FIRE ZONE 440 THIS AFTERNOON WITH WINDS GUSTING TO 35 MPH AND RELATIVE HUMIDITY BELOW 10 PERCENT. CONDITIONS WILL MODERATE OVERNIGHT WITH A DECREASE IN WIND SPEED...HOWEVER RELATIVE HUMIDITY WILL REMAIN BELOW 20 PERCENT. SEVERE FIRE WEATHER WILL THEN RE-DEVELOP MONDAY AFTERNOON THROUGH THE EVENING HOURS AS BREEZY WEST WINDS RETURN. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ436-438-090400- /O.CON.KSLC.FW.W.0022.000000T0000Z-070709T0400Z/ CENTRAL UTAH MOUNTAINS-HENRY MOUNTAINS- 157 PM MDT SUN JUL 8 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR THE CENTRAL UTAH MOUNTAINS AND HENRY MOUNTAINS AND SURROUNDING DESERTS FOR BREEZY WINDS...ISOLATED DRY THUNDERSTORMS AND MICROBURST THUNDERSTORMS WINDS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR THE MOUNTAINS OF CENTRAL UTAH. BREEZY WEST TO NORTHWEST WINDS ARE OCCURRING OVER THE HIGHER TERRAIN OF CENTRAL UTAH THIS AFTERNOON ALONG WITH RELATIVE HUMIDITY AROUND 15 PERCENT. IN ADDITION...WEAK THUNDERSTORMS ARE TRACKING EAST ACROSS THE AREA...WHICH WILL BRING ISOLATED LIGHTNING STRIKES AND ERRATIC MICROBURST WINDS LATE THIS AFTERNOON. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ435-437-439-090400- /O.CON.KSLC.FW.W.0022.000000T0000Z-070709T0400Z/ SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- 157 PM MDT SUN JUL 8 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR WINDS GUSTING IN EXCESS OF 30 MPH COMBINED WITH LOW RELATIVE HUMIDITY FOR FIRE ZONES 435...437 AND 439... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR MUCH OF THE COLOR COUNTRY DISPATCH AREA. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH HAVE DEVELOPED THIS AFTERNOON ACROSS THE WARNED AREA. THUNDERSTORMS HAVE NOT DEVELOPED BUT AN ISOLATED STORM MAY YET DEVELOP LATE THIS AFTERNOON OVER ZONES 435 AND 437. OUTFLOW WIND GUSTS IN EXCESS OF 50 MPH ARE POSSIBLE NEAR ANY DRY THUNDERSTORMS. COMBINED WITH A HAINES INDEX OF 6...GUSTY WINDS AND LOW HUMIDITIES WILL PRODUCE SEVERE FIRE WEATHER CONDITIONS FOR SOUTHWEST UTAH THROUGH THE EVENING HOURS. LIGHTER WINDS AND LITTLE IF ANY THUNDERSTORM ACTIVITY IS EXPECTED FOR MONDAY. $$ UTZ431-432-441-445>449-090400- /O.CON.KSLC.FW.W.0022.000000T0000Z-070709T0400Z/ EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY- SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL- GLEN CANYON RECREATION AREA/LAKE POWELL- GRAND FLAT/ROAN AND BOOK CLIFFS- ARCHES NATIONAL PARK AND SURROUNDING AREAS- CANYONS NATIONAL PARK AND NATURAL BRIDGES NATIONAL MONUMENT- LA SAL AND ABAJO MOUNTAINS-SOUTHERN SAN JUAN COUNTY- 157 PM MDT SUN JUL 8 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR DRY LIGHTNING WITH STRONG MICROBURST WINDS FOR FIRE ZONES 431...432...441 AND 445 THROUGH 449... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR HOT UNSTABLE WEATHER WITH WIDELY SCATTERED DRY THUNDERSTORMS AND MICROBURST WINDS. BREEZY WEST TO NORTHWEST WINDS HAVE DEVELOPED FOR FIRE ZONES 431 AND 432. THE 15 TO 25 MPH WINDS WITH GUSTS TO NEAR 35 MPH WILL CONTINUE THROUGH THE EARLY EVENING HOURS ALONG WITH RELATIVE HUMIDITY BELOW 15 PERCENT. SOUTH OF I-70 SCATTERED CONVECTIVE STORMS HAVE DEVELOPED THOUGH NOT MUCH LIGHTNING HAS OCCURRED. THESE STORM CELLS WILL BRING ERRATIC MICROBURST WINDS TO SOUTHEAST UTAH THROUGH THIS EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) GIBSON
5 follow-up statements
000 WWUS85 KSLC 090337 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 937 PM MDT SUN JUL 8 2007 UTZ426-091200- /O.EXP.KSLC.FW.W.0022.000000T0000Z-070709T0400Z/ /O.CON.KSLC.FW.W.0023.070709T1700Z-070710T0300Z/ WASATCH MOUNTAINS NORTH OF I80- 937 PM MDT SUN JUL 8 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY FOR WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 426... ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY. SEVERE FIRE WEATHER CONDITIONS WILL RE-DEVELOP MONDAY WITH BREEZY WEST TO NORTHWEST WINDS AND RELATIVE HUMIDITY AT OR BELOW 15 PERCENT. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ440-091200- /O.EXP.KSLC.FW.W.0022.000000T0000Z-070709T0400Z/ /O.CON.KSLC.FW.W.0023.070709T1700Z-070710T0300Z/ SOUTH CENTRAL UTAH- 937 PM MDT SUN JUL 8 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY FOR WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 440... ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY. SEVERE FIRE WEATHER WILL THEN RE-DEVELOP MONDAY AFTERNOON THROUGH THE EVENING HOURS AS BREEZY WEST WINDS RETURN. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ436-438-090445- /O.EXP.KSLC.FW.W.0022.000000T0000Z-070709T0400Z/ CENTRAL UTAH MOUNTAINS-HENRY MOUNTAINS- 937 PM MDT SUN JUL 8 2007 ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING. WINDS HAVE DIMINISHED FOR THE EVENING AND THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ UTZ435-437-439-441-090445- /O.EXP.KSLC.FW.W.0022.000000T0000Z-070709T0400Z/ SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- GLEN CANYON RECREATION AREA/LAKE POWELL- 937 PM MDT SUN JUL 8 2007 ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING. WINDS HAVE DIMINISHED FOR THE EVENING AND THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ UTZ431-432-445>449-090445- /O.EXP.KSLC.FW.W.0022.000000T0000Z-070709T0400Z/ EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY- SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL- GRAND FLAT/ROAN AND BOOK CLIFFS- ARCHES NATIONAL PARK AND SURROUNDING AREAS- CANYONS NATIONAL PARK AND NATURAL BRIDGES NATIONAL MONUMENT- LA SAL AND ABAJO MOUNTAINS-SOUTHERN SAN JUAN COUNTY- 937 PM MDT SUN JUL 8 2007 ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING. WINDS HAVE DIMINISHED FOR THE EVENING AND THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 091004 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 404 AM MDT MON JUL 9 2007 UTZ426-092245- /O.CON.KSLC.FW.W.0023.070709T1700Z-070710T0300Z/ WASATCH MOUNTAINS NORTH OF I80- 404 AM MDT MON JUL 9 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITIES AND A HIGH HAINES INDEX FOR FIRE WEATHER ZONE 426... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR THE WASATCH MOUNTAINS NORTH OF I-80. WEST TO NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL REDEVELOP THIS AFTERNOON ACROSS FIRE WEATHER ZONE 426. ADDITIONALLY...HUMIDITIES WILL FALL BELOW 15 PERCENT THIS AFTERNOON. GUSTY WINDS...LOW HUMIDITIES AND A HAINES INDEX OF 6 WILL COMBINE TO PRODUCE SEVERE FIRE WEATHER CONDITIONS FOR THE WASATCH MOUNTAINS NORTH OF I-80 TODAY. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ440-092245- /O.CON.KSLC.FW.W.0023.070709T1700Z-070710T0300Z/ SOUTH CENTRAL UTAH- 404 AM MDT MON JUL 9 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITIES AND A HIGH HAINES INDEX FOR FIRE WEATHER ZONE 440... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR SOUTH CENTRAL UTAH. WEST TO NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL DEVELOP THIS AFTERNOON ACROSS SOUTH CENTRAL UTAH. HUMIDITIES WILL ONCE AGAIN DROP TO NEAR 5 PERCENT THIS AFTERNOON. GUSTY WINDS...LOW HUMIDITIES AND A HAINES INDEX OF 6 WILL COMBINE TO PRODUCE SEVERE FIRE WEATHER CONDITIONS FOR SOUTH CENTRAL UTAH TODAY. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 091547 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 947 AM MDT MON JUL 9 2007 UTZ431-432-100000- /O.EXB.KSLC.FW.W.0023.070709T1800Z-070710T0400Z/ EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY- SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL- 947 AM MDT MON JUL 9 2007 ...RED FLAG WARNING IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES 431 AND 432 IN CENTRAL UTAH... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES 431 AND 432 IN CENTRAL UTAH...AND IS IN EFFECT FROM NOON UNTIL UNTIL 10 PM MDT THIS EVENING. WEST TO NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS 30 TO 35 MPH WILL REDEVELOP THIS AFTERNOON ACROSS THE WESTERN WASATCH PLATEAU AND THE TAVAPUTS...AS WELL AS THE PRICE AND HELPER AREA. THE HIGHEST GUSTS WILL BE IN NORTH-SOUTH ORIENTED CANYONS WITH LOWER SPEEDS ELSEWHERE. ADDITIONALLY...HUMIDITIES WILL FALL BELOW 15 PERCENT THIS AFTERNOON. GUSTY WINDS...LOW HUMIDITIES AND A HAINES INDEX OF 6 WILL COMBINE TO PRODUCE SEVERE FIRE WEATHER CONDITIONS THIS AFTERNOON. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ427-100000- /O.EXB.KSLC.FW.W.0023.070709T1700Z-070710T0400Z/ WASATCH MOUNTAINS SOUTH OF I80 AND NORTHERN AND WESTERN SLOPES OF THE UINTA MOUNTAINS- 947 AM MDT MON JUL 9 2007 ...RED FLAG WARNING IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONE 427 IN NORTHERN UTAH... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 10 PM MDT THIS EVENING. WEST TO NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL REDEVELOP THIS AFTERNOON ACROSS FIRE WEATHER ZONE 427. ADDITIONALLY...HUMIDITIES WILL FALL BELOW 15 PERCENT THIS AFTERNOON. GUSTY WINDS...LOW HUMIDITIES AND A HAINES INDEX OF 6 WILL COMBINE TO PRODUCE SEVERE FIRE WEATHER CONDITIONS FOR THE WASATCH MOUNTAINS SOUTH OF I-80 AND UINTAS TODAY. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ426-100000- /O.EXT.KSLC.FW.W.0023.070709T1700Z-070710T0400Z/ WASATCH MOUNTAINS NORTH OF I80- 947 AM MDT MON JUL 9 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONE 426 IN NORTHERN UTAH... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONE 426 IN NORTHERN UTAH. WEST TO NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL REDEVELOP THIS AFTERNOON ACROSS FIRE WEATHER ZONE 426. ADDITIONALLY...HUMIDITIES WILL FALL BELOW 15 PERCENT THIS AFTERNOON. GUSTY WINDS...LOW HUMIDITIES AND A HAINES INDEX OF 6 WILL COMBINE TO PRODUCE SEVERE FIRE WEATHER CONDITIONS FOR THE WASATCH MOUNTAINS NORTH OF I-80 TODAY. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ440-100000- /O.CON.KSLC.FW.W.0023.070709T1700Z-070710T0300Z/ SOUTH CENTRAL UTAH- 947 AM MDT MON JUL 9 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONE 440 IN SOUTHCENTRAL UTAH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONE 440 IN SOUTH CENTRAL UTAH WEST TO NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL DEVELOP THIS AFTERNOON ACROSS SOUTH CENTRAL UTAH. HUMIDITIES WILL ONCE AGAIN DROP TO NEAR 5 PERCENT THIS AFTERNOON. GUSTY WINDS... LOW HUMIDITIES AND A HAINES INDEX OF 6 WILL COMBINE TO PRODUCE SEVERE FIRE WEATHER CONDITIONS FOR SOUTH CENTRAL UTAH TODAY. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 092301 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 501 PM MDT MON JUL 9 2007 UTZ431-432-100400- /O.CON.KSLC.FW.W.0023.000000T0000Z-070710T0400Z/ EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY- SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL- 501 PM MDT MON JUL 9 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES 431 AND 432 IN CENTRAL UTAH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. FOR WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES 431 AND 432 IN CENTRAL UTAH WEST TO NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS 30 TO 35 MPH ARE OCCURRING ACROSS THE WESTERN WASATCH PLATEAU AND THE TAVAPUTS...AS WELL AS THE PRICE AND HELPER AREA. THE HIGHEST GUSTS WILL BE IN NORTH-SOUTH ORIENTED CANYONS WITH LOWER SPEEDS ELSEWHERE. ADDITIONALLY...HUMIDITIES WILL REMAIN BELOW 15 PERCENT THIS AFTERNOON. GUSTY WINDS...LOW HUMIDITIES AND A HAINES INDEX OF 6 WILL COMBINE TO PRODUCE SEVERE FIRE WEATHER CONDITIONS THIS AFTERNOON. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ426-427-100400- /O.CON.KSLC.FW.W.0023.000000T0000Z-070710T0400Z/ WASATCH MOUNTAINS NORTH OF I80- WASATCH MOUNTAINS SOUTH OF I80 AND NORTHERN AND WESTERN SLOPES OF THE UINTA MOUNTAINS- 501 PM MDT MON JUL 9 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES 426 AND 427 IN NORTHERN UTAH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES 426 AND 427 IN NORTHERN UTAH. WEST TO NORTHWEST WINDS 20-30 MPH WITH GUSTS TO 35 MPH ARE BEING REPORTED ACROSS THE WASATCH AND NORTHERN UINTAS. ADDITIONALLY...HUMIDITIES WILL REMAIN BELOW 15 PERCENT THIS AFTERNOON. GUSTY WINDS...LOW HUMIDITIES AND A HAINES INDEX OF 6 WILL COMBINE TO PRODUCE SEVERE FIRE WEATHER CONDITIONS INTO THIS EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ440-100300- /O.CON.KSLC.FW.W.0023.000000T0000Z-070710T0300Z/ SOUTH CENTRAL UTAH- 501 PM MDT MON JUL 9 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONE 440 IN SOUTH CENTRAL UTAH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONE 440 IN SOUTH CENTRAL UTAH. WEST TO NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL CONTINUE THIS AFTERNOON ACROSS SOUTH CENTRAL UTAH. HUMIDITIES WILL REMAIN NEAR NEAR 5 PERCENT THIS AFTERNOON AS WELL. GUSTY WINDS... LOW HUMIDITIES AND A HAINES INDEX OF 6 WILL COMBINE TO PRODUCE SEVERE FIRE WEATHER CONDITIONS FOR SOUTH CENTRAL UTAH TODAY. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 100356 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 956 PM MDT MON JUL 9 2007 UTZ431-432-100500- /O.EXP.KSLC.FW.W.0023.000000T0000Z-070710T0400Z/ EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY- SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL- 956 PM MDT MON JUL 9 2007 ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING... THE RED FLAG WARNING FOR GUSTY WINDS ACROSS THE EASTERN WASATCH PLATEAU...CASTLE VALLEY...SOUTHWEST TAVAPUTS PLATEAU...BOOK CLIFFS...AND THE SAN RAFAEL SWELL...WILL BE ALLOWED TO EXPIRE AT 10 PM. WINDS CONTINUE TO DIMINISH ACROSS THIS REGION THIS EVENING...HOWEVER OVERNIGHT RELATIVE HUMIDITY RECOVERY IS EXPECTED TO REMAIN POOR DUE TO A VERY DRY AIRMASS IN PLACE ACROSS THE REGION. $$ UTZ426-427-100500- /O.EXP.KSLC.FW.W.0023.000000T0000Z-070710T0400Z/ WASATCH MOUNTAINS NORTH OF I80- WASATCH MOUNTAINS SOUTH OF I80 AND NORTHERN AND WESTERN SLOPES OF THE UINTA MOUNTAINS- 956 PM MDT MON JUL 9 2007 ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING... THE RED FLAG WARNING FOR THE WASATCH AND WESTERN UINTA MOUNTAINS WILL BE ALLOWED TO EXPIRE AT 10 PM MDT THIS EVENING. WINDS CONTINUE TO DIMINISH ACROSS THE REGION THIS EVENING. HOWEVER OVERNIGHT RELATIVE HUMIDITY RECOVERY IS EXPECTED TO REMAIN POOR DUE TO A VERY DRY AIRMASS IN PLACE ACROSS THE REGION. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Jul 8, 10:01 AM MDT, 3 hours 56 minutes earlier.
Area forecast discussion, Jul 8, 10:01 AM MDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1001 AM MDT SUN JUL 8 2007
.SYNOPSIS...HIGH PRESSURE ALOFT WILL REMAIN IN CONTROL THROUGHOUT
THE UPCOMING WEEK WITH A GENERAL DRYING AND WARMING TREND.
&&
.DISCUSSION...THE RIDGE AXIS REMAINS OVER NORTHERN ARIZONA THIS
MORNING...KEEPING THE FORECAST AREA UNDER WEST TO NORTHWEST FLOW
ALOFT TO THE NORTH OF IT. A WEAK BOUNDARY OVER CENTRAL UTAH IS
KEEPING MOISTURE OVER THAT PART OF THE STATE AS NORTHERN AND
SOUTHWESTERN UTAH CONTINUE TO DRY OUT. THIS BOUNDARY WILL ACT AS A
FOCUS FOR AFTERNOON CONVECTION TODAY AS IT DRIFTS SOUTHWARD...WITH
DRY LIGHTNING AND MICROBURST WINDS A POSSIBILITY YET AGAIN. AREAS
TO THE NORTH AND THE SOUTH OF THE BOUNDARY SHOULD SEE
SIGNIFICANTLY LESS CONVECTIVE ACTIVITY THAN THEY SAW YESTERDAY.
THE BOUNDARY WILL EXIT THE STATE THIS EVENING AS NORTHWEST FLOW
BECOMES ESTABLISHED BEHIND IT. THE FLOW ALOFT WILL ACT TO CONTINUE
TO DRY OUT THE AIRMASS...BUT THE THREAT OF AFTERNOON CONVECTION
OVER THE HIGHER TERRAIN CONTINUES FOR THE REST OF THE WEEK. THE
RIDGE AXIS AMPLIFIES OVER THE NEXT FEW DAYS...ALLOWING FOR A
WARMING TREND OVER THE REGION.
NO UPDATES PLANNED TO THE FORECAST THIS MORNING.
&&
.AVIATION...LIGHT AND VARIABLE WINDS WILL PERSIST AT THE SLC
TERMINAL UNTIL THE SHIFT TO THE NORTHWESTERLY LAKE BREEZE OCCURS
AROUND 17Z. NO SIGNIFICANT DEVIATIONS FROM THE TAF ARE EXPECTED TODAY.
&&
.FIRE WEATHER...A WEAK AND DRY BOUNDARY IS EXPECTED TO FORM THIS
MORNING OVER WEST CENTRAL UTAH AS HIGH PRESSURE BUILDS OVER THE GSL
AND SALT FLATS. THIS WILL BRING LIGHT NORTHERLY WINDS TO WESTERN
UTAH FROM ABOUT MILFORD NORTH. HOT AND DRY CONDITIONS TO CONTINUE
NORTH AND SOUTH OF THE BOUNDARY. CONCERNS FOR TODAY ARE GRADIENT
WIND ACROSS THE HIGHER TERRAIN OF THE NORTHERN MOUNTAINS AND ALSO
THE USUAL BREEZY AREAS IN FAR SOUTHERN UTAH. ALSO A BAND OF
LINGERING MOISTURE AND INSTABILITY WILL BE STRETCHED EAST TO WEST
ACROSS CENTRAL UTAH WITH HIGH BASED CONVECTION DEVELOPING WITH DRY
LIGHTNING AND MICROBURST WINDS.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING UNTIL 10 PM SUNDAY FOR UTAH FIRE WEATHER ZONES
426-427-431>440-441-445>449.
WY...NONE.
&&
PUBLIC/AVIATION...TRAPHAGAN
FIRE WEATHER...GIBSON
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)Hazardous weather outlook, Jul 8, 5:06 AM MDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 506 AM MDT SUN JUL 8 2007 UTZ001>016-019>021-517-518-WYZ021-091200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 506 AM MDT SUN JUL 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH ALONG WITH FAR SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED DRY THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE HIGHER TERRAIN OF CENTRAL AND SOUTHERN UTAH...AND MAY SPREAD INTO THE VALLEYS OF EAST CENTRAL AND SOUTHEAST UTAH THROUGH THIS EVENING. OTHERWISE GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS ACROSS WEST CENTRAL AND SOUTHWEST UTAH. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM FOR THESE AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HIGH PRESSURE WILL STRENGTHEN ACROSS THE REGION DURING THE UPCOMING WEEK...RESULTING IN CONTINUED HOT AND GENERALLY DRY CONDITIONS ACROSS THE OUTLOOK AREA. AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE ACROSS THE HIGHER TERRAIN...PARTICULARLY DURING THE MIDDLE TO LATTER PORTIONS OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Nearby
Red Flag Warnings in Utah, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.